# SDR USAASB97037

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 42839KS14S5SX190
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N, L
- Precautionary procedure: A

## Discrepancy

CLT - FLT 570 - APPROXIMATELY 70 MILES NORTH OF CLT, THE NR 1 ENGINE FIRE DETECTION FAULT LIGHT ILLUMINATED.  THE NR 1 ENGINE OVERHEAT AND FIRE SYSTEM WOULD NOT TEST IN A/B LOOPS OR BOTH.  DECISION WAS MADE TO DIVERT TO CLT.  FLIGHT ATTENDANT WAS POSTED AS A WATCH FOR THE NR 1 ENGINE.  FLIGHT LANDED AND TAXIED TO THE GATE WITH NO FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CONNECTOR ON THE D3088 'A' LOOP CORE HARNESS FOR THE NR 1 ENGINE.  RESECURED STRAIN RELIEF ON D1208 FIREWALL CONNECTOR.  OPERATIONAL CHECK GOOD.  (M)
